MathSciNet Relay Station
MathSciNet bibliographic data
MR2483225 15A15 (05A99 60C05)
Tao, Terence; Vu, Van On the permanent of random Bernoulli matrices. Adv. Math. 220 (2009), no. 3, 657–669.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement